# SDR UALA2010032601010

- Difficulty date: March 25, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N581UA
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 56,441 hours, 19,893 cycles
- Engine: Pwa PW2040
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141N48201
- Part serial: 351
- Condition: Damaged
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 3L WINDOW HAS SEVERAL LIGHTNING STRIKES AROUND WINDOW FRAME.  REPLACED WINDOW, OPS CHECK NORMAL.
